Connecticut, 2008

Damaging Winds and Lightning Strikes in Connecticut, August 2, 2008

August 2, 2008 · NWS OKX · 4 events in 2 counties and zones

A wave of low pressure moving along a stationary front located over the Tri-State triggered some severe thunderstorms across Southwestern Connecticut.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$44,000
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OKX wrote it up.

A wave of low pressure moving along a stationary front located over the Tri-State triggered some severe thunderstorms across Southwestern Connecticut.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before the first event at Aug 2, 10:09 AM EST, 46 minutes earlier.

Area forecast discussion, Aug 2, 10:09 AM EST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
1109 AM EDT SAT AUG 2 2008

.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL CROSS THE TRI-STATE THIS AFTERNOON
AND EVENING...WITH ITS TRAILING COLD FRONT MOVING OFFSHORE AFTER
MIDNIGHT TONIGHT. AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE
REGION FROM SUNDAY INTO MONDAY NIGHT. HIGH PRESSURE MOVES ACROSS
THE AREA ON TUESDAY FOLLOWED BY ANOTHER FRONTAL SYSTEM ON
WEDNESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
UPDATED FOR SEVERE THUNDERSTORM WATCH 791 THROUGH 6 PM FOR THE
ENTIRE CWA. UPPED POPS TO 90 PCT CWA WIDE. WITH BRN OF 35-50
ACROSS CWA...HAVE POTENTIAL FOR MIXED MODES BOTH SUPER CELLS AND
MULTI-CELLULAR. LOOKING AT 3KM EHI...THIS SUGGESTS POTENTIAL FOR
ISOLATED SUPER CELLS IS GREATEST LATE THIS AFTERNOON AND EVENING
ACROSS THE LOWER HUDSON VALLEY AND NORTHERN CONNECTICUT ZONES AS
REGION GETS INTO LF QUAD OF 80KT POLAR JET...AND IS IN NOSE OF LOW
LEVEL JET AS WELL. NOTING DEEP DRY LEVEL AT MID LEVELS ON 12Z
SOUNDING SO POTENTIAL EXISTS FOR DAMAGING WIND GUSTS...WITH A
GREATER THAN NORMAL CHANCE OF 60+ MPH WINDS (AN 80+ MPH MICRO BURST
WOULD NOT SURPRISE ME). BACKING FLOW AHEAD OF LOW...COUPLED WITH
ISALLABARIC BACKING DUE TO PRESSURE FALLS AHEAD OF DEVELOPING
SURFACE LOW...WILL HELP KEEP LOW LEVEL HELICITY AT LEVELS
SUPPORTING POTENTIAL TORNADIC DEVELOPMENT...ESPECIALLY WITH AN
SUPER CELLS. WITH PWS PROGGED TO 1.5-1.75 INCHES LOCALIZED
FLOODING POSSIBLE...ESPECIALLY WITH TRAINING OF CELLS.

MINOR CHANGES MADE TO REMAINDER OF FORECAST IN NEAR TERM.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY/...
BASE OF ANOMALOUSLY STRONG UPPER LOW PIVOTS THRU AREA SUN INTO
SUN NIGHT...AND EAST ON MON.

WOULD EXPECT ISOLATED TO SCT INSTABILITY SHRA/TSRA DEVELOPMENT DUE
TO VORT ENERGY ROUNDING BASE OF TROUGH...RESIDUAL LOW-LEVEL
MOISTURE AND STEEP LAPSE RATES. BEST CHANCE ACROSS NORTHERN
ZONES...CLOSER TO UPPER LOW COLD POOL. HIGH TEMPS WILL LIKELY BE
AT OR SLIGHTLY BELOW SEASONABLE (LOWER 80S NORTHERN ZONES/ MID 80S
CITY/COAST) AS 850 HPA TEMPS WILL BE AROUND 13/14C AND WITH PLENTY
OF INSTABILITY CU DEVELOPMENT.

SKIES CLEAR OUT SUN NIGHT AS TROUGH AXIS MOVES ACROSS...WITH DEEP
NW FLOW IN ITS WAKE. TEMPS SLIGHTLY BELOW SEASONABLE IN CANADIAN
AIRMASS.

STACKED LOW SLOWLY MOVES INTO GULF OF MAINE ON MON...WITH
CONTINUED DEEP NW FLOW. SEASONABLY WARM CONDITIONS EXPECTED IN
MODIFYING CANADIAN AIRMASS. ONE MORE SHORTWAVE ROUNDING BASE OF
DEPARTING LOW COULD HAVE INSTABILITY CU AND ISOLATED SHRA
DEVELOPING ACROSS N AND E ZONES MON AFTERNOON. MOSTLY SUNNY AS ONE
WORKS FURTHER SW.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
HEIGHTS WILL RISE ON TUE AS TROUGH MOVES EAST AND THE RIDGE OVER
THE PLAINS AND SE TRIES TO BUILD INTO THE NORTHEAST...BUT A VORTEX
OVER HUDSON BAY WILL CAUSE A SQUEEZE PLAY OVER THE NORTHERN PLAINS
INTO THE NORTHEAST WITH THE FLOW FLATTENING. THIS WILL RESULT IN
ABOVE NORMAL TEMPERATURES THE FIRST HALF OF THE WEEK...BUT THE
EXTREME HEAT WILL REMAIN CONFINED TO THE OHIO VALLEY...MID
ATLANTIC AND SE. BY THU...THE RIDGE OVER THE SE BREAKS DOWN AND
THE VORTEX SLIDES SE INTO SE CANADA WITH MORE SEASONABLE
TEMPERATURES RETURNING.

DRY THROUGH TUE NIGHT WITH HIGH PRESSURE IN PLACE. WARM FRONT
PASSES NW OF THE AREA ON WED. CANT RULE OUT A SHOWER OR TSTM
MAKING IT INTO WESTERN PARTS OF THE AREA SO HAVE SCHC POPS.
UNSETTLED WX LIKELY CONTINUES THROUGH THU AS A COLD FRONT
APPROACHES WED NIGHT AND MOVES THROUGH SLOWLY...POSSIBLY STALLING
OUT JUST SOUTH OF LONG ISLAND.

&&

.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
LARGE AREA OF SHOWERS AND THUNDERSTORMS OVER NE NJ AND LOWER HUDSON
VALLEY OF NY MOVING EAST...AND MVFR TO POSSIBLY BRIEF IFR IN HEAVY
RAIN POSSIBLE INTO EARLY AFTERNOON. THE THREAT FOR ADDITIONAL
SHOWERS/TSTMS WILL PREVAIL THROUGH THE AFTERNOON AHEAD OF VIGOROUS
UPPER SHORTWAVE. AS SUCH...ALL AREA TERMINALS COULD OBSERVE LOW END
MVFR/IFR AND POSSIBLY LIFR IN ANY HEAVIER THUNDERSTORM ACTIVITY.

WINDS WILL GENERALLY BE LIGHT SOUTH AHEAD OF WEAK LOW AND TO THE
SOUTH OF FRONTAL BOUNDARY...GENERALLY 10 KTS OR LESS. STRONG GUST
POTENTIAL IN +TSRA.

THE WEAK LOW MOVES EAST OF THE REGION THIS EVENING...AND CONDITIONS
WILL BEGIN TO IMPROVE. WITH CLEARING SKIES AND LIGHT WINDS...ANY
RESIDUAL MOISTURE OVER THE ARE MAY PRODUCE FOG TONIGHT...POSSIBLY
RESULTING IN SUB-VFR VSBYS LATE SAT NIGHT...MAINLY OUTSIDE OF KNYC
TERMINALS.

OUTLOOK FOR 12Z SUNDAY THROUGH WEDNESDAY...
VFR CIGS/VSBYS EXPECTED SUN...THOUGH AN ISOLATED SHOWER OR TSTM
WILL BE POSSIBLE SUN AFTERNOON. HIGH PRESSURE REMAINS OVER THE
TERMINALS THROUGH TUESDAY WITH VFR CONDITIONS. A FRONTAL SYSTEM
APPROACHES WEDNESDAY WITH LOCAL MVFR CONDITIONS POSSIBLE.

&&

.MARINE...
ONLY CHANGES WITH MORNING UPDATE WAS TO MODIFY PRECIP
WORDING/TIMING AND REFLECT WATCH BOX OVER ALL WATERS. PREVIOUS
DISCUSSION FOLLOWS...

WINDS/SEAS EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA ON
AREA WATERS THROUGH THE PERIOD...WITH SEAS GENERALLY 2-3 FT ON THE
OCEAN AND 1 FT OR LESS ON THE SOUND/HARBOR/BACK BAYS.

LOW PRES WILL DEVELOP ALONG A NEARLY STATIONARY BOUNDARY JUST SOUTH
OF LONG ISLAND...AND THAT WAVE WILL TRACK THROUGH THE WATERS LATER
TODAY. A COLD FRONT WILL THEN SWING THROUGH THE WATERS THIS EVENING.
CONVECTION WILL BE DEVELOPING ON THE WATERS...PRODUCING HEAVY
RAIN...STRONG WINDS AND DANGEROUS LIGHTNING. STORMS MAY BECOME
STRONG ENOUGH TO PRODUCE A WATERSPOUT.

CONDITIONS DRY OUT TONIGHT AS HIGH PRES BUILDS OVER THE AREA. WITH
LOW PRES REMAINING IN THE GULF OF MAINE...ANOTHER ROUND OF
CONVECTION WILL BE POSSIBLE SUN AFTERNOON.

CONDITIONS EXPECTED TO REMAIN BELOW ADVISORY LEVELS FOR THE
REMAINDER OF THE FORECAST PERIOD. SEAS COULD APPROACH SCA LEVELS ON
THE OCEAN LATE WED NIGHT/THU UNDER A STRENGTHENING SOUTHERLY FLOW.

WITH ASTRONOMICAL HIGH TIDE FALLING SLIGHTLY FOR THIS EVENING HIGH
TIDE...EXPECTING MINOR COASTAL FLOODING IN SOUTH SHORE BACK BAYS
TO BE ISOLATED AND MARGINAL AT BEST.

&&

.HYDROLOGY...
FRONTAL SYSTEM AFFECTS REGION TODAY INTO THIS EVENING...WITH
POTENTIAL FOR BETWEEN ONE-HALF AND ONE INCH OF RAINFALL TODAY.
LOCALLY HEAVIER AMOUNTS WITH LOW CHANCE OF URBAN FLASH FLOODING
POSSIBLE WHERE CELLS TRAIN...MOST LIKELY IN VICINITY OF WARM
FRONT.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...NONE.

&&

SYNOPSIS...NV/MALOIT
NEAR TERM...NV/MALOIT
SHORT TERM...NV
LONG TERM...AL
AVIATION...PW
MARINE...MPS/MALOIT
HYDROLOGY...NV
Hazardous weather outlook, Aug 2, 9:56 AM EST, 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE UPTON NY
1056 AM EDT SAT AUG 2 2008

ANZ330-335-338-340-345-350-353-355-CTZ005>012-NJZ002>006-011-
NYZ067>081-031500-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-NORTHERN FAIRFIELD-
NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-NORTHERN NEW LONDON-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN-EASTERN PASSAIC-ESSEX-
HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-
SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
1056 AM EDT SAT AUG 2 2008

...SEVERE THUNDERSTORM WATCH 791 IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST
NEW YORK.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

STRONG TO SEVERE STORMS WILL IMPACT THE REGION THROUGH THIS
EVENING...DEVELOPING FROM WEST TO EAST. THE GREATEST THREAT IS
FROM DAMAGING WINDS AND LARGE HAIL...HOWEVER ISOLATED TORNADOES
ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

In the hours before

Special weather statement, Aug 2, 9:33 AM EST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
1033 AM EDT SAT AUG 2 2008

NJZ002>006-011-NYZ067-069-021515-
BERGEN-EASTERN PASSAIC-ESSEX-HUDSON-ORANGE-ROCKLAND-UNION-WESTERN
PASSAIC-
1033 AM EDT SAT AUG 2 2008

...STRONG THUNDERSTORMS WILL IMPACT BERGEN...ESSEX...HUDSON...
PASSAIC...ROCKLAND...SOUTHERN ORANGE AND UNION COUNTIES...

AT 1030 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
UNIONVILLE TO LAKE MOHAWK TO SUCCASUNNA-KENVIL TO 9 MILES WEST OF
BERNARDSVILLE...OR ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF
WEST MILFORD TO HOPATCONG TO SUCCASUNNA-KENVIL TO 11 MILES NORTHWEST
OF SOMERVILLE...AND MOVING SOUTHEAST AT 34 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...SMALL HAIL...AND WINDS UP TO 40
MPH ARE EXPECTED WITH THESE STORMS.

LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.

DSW
Special weather statement, Aug 2, 9:42 AM EST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
1042 AM EDT SAT AUG 2 2008

NJZ002-NYZ067-069-021515-
ORANGE-ROCKLAND-WESTERN PASSAIC-
1042 AM EDT SAT AUG 2 2008

...STRONG THUNDERSTORM WILL IMPACT PASSAIC...ROCKLAND AND SOUTHERN
ORANGE COUNTIES...

AT 1039 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR SLOATSBURG...AND MOVING NORTHEAST AT 20
MPH.

THIS STORM WILL BE...
  NEAR POMONA BY 1105 AM.

SMALL HAIL...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. IN
ADDITION...VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO AN INCH AN
HOUR IS OCCURRING WITH THIS STORM. THIS COULD CAUSE PONDING OF WATER
ON ROADWAYS... AND MINOR FLOODING OF POOR DRAINAGE AREAS.

LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.

DSW
Special weather statement, Aug 2, 10:18 AM EST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
1118 AM EDT SAT AUG 2 2008

NJZ003>006-011-NYZ067>074-021545-
BERGEN-BRONX-EASTERN PASSAIC-ESSEX-HUDSON-NEW YORK
(MANHATTAN)-NORTHERN WESTCHESTER-ORANGE-PUTNAM-RICHMOND (STATEN
IS.)-ROCKLAND-SOUTHERN WESTCHESTER-UNION-
1118 AM EDT SAT AUG 2 2008

...STRONG THUNDERSTORMS WILL IMPACT BERGEN...BRONX...EASTERN
ORANGE...ESSEX...HUDSON...NEW YORK (MANHATTAN)...PASSAIC...PUTNAM...
RICHMOND (STATEN ISLAND)...ROCKLAND...UNION AND WESTCHESTER
COUNTIES...

AT 1117 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WEST POINT TO 5
MILES NORTH OF POMONA TO MONSEY TO PATERSON TO CLARK...OR ALONG A
LINE EXTENDING FROM WEST POINT TO PEEKSKILL TO MONSEY TO PATERSON TO
SUMMIT...AND MOVING EAST AT 20 MPH.

SMALL HAIL...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
IN ADDITION...VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO AN INCH
AN HOUR...IS OCCURRING WITH THESE STORMS. THIS COULD CAUSE PONDING
OF WATER ON ROADWAYS.. AND MINOR FLOODING OF POOR DRAINAGE AREAS.

LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.

DSW
Special weather statement, Aug 2, 10:21 AM EST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
1121 AM EDT SAT AUG 2 2008

CTZ009-021600-
SOUTHERN FAIRFIELD-
1121 AM EDT SAT AUG 2 2008

...STRONG THUNDERSTORM WILL IMPACT FAIRFIELD COUNTY...

AT 1117 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR STAMFORD...AND MOVING NORTHEAST AT 15 MPH.

THIS STORM WILL BE...
  NEAR DARIEN BY 1130 AM.
  5 MILES SOUTHEAST OF NEW CANAAN BY 1140 AM.
  NEAR NORWALK BY 1150 AM.
  NEAR WESTPORT BY NOON.

SMALL HAIL...AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.

LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE
TO SAFE SHELTER IMMEDIATELY.

DSW

The radar

The Brookhaven radar (KOKX), 53 km away, was scanning. The volume nearest the first event began at 15:56 UTC.

Open the radar archive at this moment

Event by event

2 thunderstorm wind, 2 lightning. Local standard time, as filed.

Thunderstorm Wind, Fairfield

When
August 2, 10:55 AM EST
Where
Fairfield County, Westport
Measured
61 kt (70 mph) estimated gust
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
41.150, -73.370

Numerous trees and power lines were reported down throughout Westport.

Thunderstorm Wind, New Haven

When
August 2, 12:00 PM EST
Where
New Haven County, 1.02 mi WNW of Highwood
Measured
52 kt (60 mph) estimated gust
Property damage
$500
Reported by
Public
Coordinates
41.333, -72.949

A 10 inch diameter tree limb was reported down at the Corner of Wintergreen Avenue and Fitch Street.

Lightning, New Haven

When
August 2, 12:05 PM EST
Where
New Haven County, 0.04 mi ENE of Allington
Property damage
$15,000
Reported by
Newspaper
Coordinates
41.280, -72.949

Lightning struck a home on 4th Avenue, causing a small roof fire, damaging the attic.

Lightning, Fairfield

When
August 2, 2:30 PM EST
Where
Fairfield County, 1.11 mi NW of Wilton
Property damage
$25,000
Reported by
Newspaper
Coordinates
41.192, -73.444

Lightning struck the garage of a home on the 200 block of Drum Hill Road. The entire garage and all of its contents, including a car, were destroyed.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Connecticut in 2008Every state in 2008This day in weather historyWarnings in Connecticut, August 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 130556, 130557, 133919, 133918.